# SDR SWIA201541302

- Difficulty date: May 20, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 32,333 hours, 19,344 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BETWEEN RBL9 AND LBL9, COCKPIT ENTRANCE, ATOP 280 BEAM CORRODED.  REPLACED COCKPIT FLOORBEAM IAW SRM.
